# SDR FDEA202201190082

- Difficulty date: January 19, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N670FE
- Make and model: Airbus A300*
- Aircraft serial: 777
- Aircraft time: 34,522 hours, 19,027 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Spoiler
- Part number: A5777101000600
- Part serial: TS1240
- Condition: Delaminated
- Location: N/A
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING #5 SPOILER CENTER I/B & O/B HINGE ARM LWR SURFACE FOUND DELAMINATION.   SIZE: (1) 20MM*20MM, DEPTH: 1.9MM   (2) 40MM*20MM, DEPTH: 2.2MM COMPLIED WITH EA: 6-5750-T0366401 P1. TITLE: WING - FLIGHT SURFACES - LH 5# SPOILER   CENTER HINGE ARMS LOWER SURFACES DELAMINATION - SB A300-57-6082 R03 - MOD 11692   AND SB A300-57-6082 R03. REPAIRED THE LH WING #5 SPOILER CENTER I/B & O/B HINGE ARM   LWR SURFACE DELAMINATION. THIS IS CATEGORY A REPAIR. MAJOR REPAIR IAW FEDEX   GMM6-2-100.
